Best approximation of reproducing kernels of spaces of analytic functions

Authors

  • V. V. Savchuk

Abstract

We obtain exact values for the best approximation of a reproducing kernel of a system of p-Faber polynomials by functions of the Hardy space H q, p -1 + q -1 = 1 and a Szegö reproducing kernel of the space E 2(Ω) in a simply connected domain Ω with rectifiable boundary.

Published

25.07.2004

Issue

Section

Research articles

How to Cite

Savchuk, V. V. “Best Approximation of Reproducing Kernels of Spaces of Analytic Functions ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 7, July 2004, pp. 947–959, https://umj.imath.kiev.ua/index.php/umj/article/view/3811.